# SDR DHL9980709C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER  CARGO COMPT AFT DOOR  AFT FRAME ANGLE FLANGE IS CRACKED SEVERAL PLACES.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-3-0, 29 X 3.
